Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1499 KB) | Table of Contents | PRIMS summary
Volume 25, Issue 3, 1989, pp. 503–520
DOI: 10.2977/prims/1195173355

A PoIncare-BIrkhoff-Witt Theorem for Quantized Universal Enveloping Algebras of Type AN

Hiroyuki Yamane[1]

(1) Department of Mathematics, Osaka University Graduate School of Science, Machikaneyama 1-16, Toyonaka, 560-8531, OSAKA, JAPAN

No abstract available for this article.

No keywords available for this article.

Yamane H. A PoIncare-BIrkhoff-Witt Theorem for Quantized Universal Enveloping Algebras of Type AN. Publ. Res. Inst. Math. Sci. 25 (1989), 503-520. doi: 10.2977/prims/1195173355